Factorial binet formula and distributional moment formulation of generalized Fibonacci sequences

Benaissa Bernoussi, Mustapha Rachidi, Osamu Saeki

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)320-329
Number of pages10
JournalFibonacci Quarterly
Volume42
Issue number4
Publication statusPublished - Jan 1 2004

Fingerprint

Fibonacci sequence
Factorial
Moment
Formulation

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

Factorial binet formula and distributional moment formulation of generalized Fibonacci sequences. / Bernoussi, Benaissa; Rachidi, Mustapha; Saeki, Osamu.

In: Fibonacci Quarterly, Vol. 42, No. 4, 01.01.2004, p. 320-329.

Research output: Contribution to journalArticle

@article{7c498cf2ea4c4cecb1e36cf54fcaae7a,
title = "Factorial binet formula and distributional moment formulation of generalized Fibonacci sequences",
author = "Benaissa Bernoussi and Mustapha Rachidi and Osamu Saeki",
year = "2004",
month = "1",
day = "1",
language = "English",
volume = "42",
pages = "320--329",
journal = "Fibonacci Quarterly",
issn = "0015-0517",
publisher = "Fibonacci Association",
number = "4",

}

TY - JOUR

T1 - Factorial binet formula and distributional moment formulation of generalized Fibonacci sequences

AU - Bernoussi, Benaissa

AU - Rachidi, Mustapha

AU - Saeki, Osamu

PY - 2004/1/1

Y1 - 2004/1/1

UR - http://www.scopus.com/inward/record.url?scp=13544260781&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=13544260781&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:13544260781

VL - 42

SP - 320

EP - 329

JO - Fibonacci Quarterly

JF - Fibonacci Quarterly

SN - 0015-0517

IS - 4

ER -